# SDR CA981230049

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473052
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N, W
- Precautionary procedure: A, F

## Discrepancy

(CAN) ON INBOUND LEG, CREW ALERTED TO SMOKE ALARM IN CARGO COMPARTMENT.  HALON BOTTLES DISCHARGED AND AN EMERGENCY DECLARED.  AIRCRAFT LANDED OK.  EMERGENCY EXITS USED AND SOME DAMAGE DONE TO EXIT WINDOWS AND WING, AND SOME OTHER MINOR DAMAGE.  AIRCRAFT SMOKE DETECTOR HAD BEEN MODIFIED TO WALTER KIDDE SL 92-3, BUT APPEARS NOT TO HAVE BEEN CARRIED OUT CORRECTLY.
